Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 18, 2025, 7:34 PM CDT for Morris County, Wabaunsee County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2025, 7:34 PM CDT (00:34 UTC)
- Expired
- May 18, 2025, 8:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Morris County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 32 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
635
WUUS53 KTOP 190034
SVRTOP
KSC127-197-190100-
/O.NEW.KTOP.SV.W.0101.250519T0034Z-250519T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
734 PM CDT Sun May 18 2025
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Eastern Morris County in east central Kansas...
Southwestern Wabaunsee County in east central Kansas...
* Until 800 PM CDT.
* At 734 PM CDT, a severe thunderstorm was located near Council
Grove, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Council Grove and Council Grove Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9658 3896 9635 3884 9609 3874 9624
3874 9635 3866 9635 3858 9647
TIME...MOT...LOC 0034Z 223DEG 40KT 3868 9646
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Reese2 follow-up statements
358
WWUS53 KTOP 190050
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
750 PM CDT Sun May 18 2025
KSC127-190100-
/O.CAN.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Morris-
750 PM CDT Sun May 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORRIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
&&
LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
3874 9639
TIME...MOT...LOC 0050Z 223DEG 40KT 3881 9630
$$
KSC197-190100-
/O.CON.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Wabaunsee-
750 PM CDT Sun May 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL WABAUNSEE COUNTY...
At 750 PM CDT, a severe thunderstorm was located 10 miles east of
Alta Vista, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of south
central Wabaunsee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
3874 9639
TIME...MOT...LOC 0050Z 223DEG 40KT 3881 9630
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Reese026
WWUS53 KTOP 190059
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
759 PM CDT Sun May 18 2025
KSC197-190109-
/O.EXP.KTOP.SV.W.0101.000000T0000Z-250519T0100Z/
Wabaunsee-
759 PM CDT Sun May 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WABAUNSEE COUNTY
WILL EXPIRE AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
&&
LAT...LON 3882 9639 3893 9630 3885 9612 3874 9627
3874 9639
TIME...MOT...LOC 0059Z 223DEG 40KT 3886 9624
$$
ReeseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:39 PM CDT, 55 minutes earlier. Its key messages:
- Storms likely this afternoon (60-80%), some becoming strong to severe. Main hazard with severe convection will be very large hail (up to 2+ inches possible), but damaging winds and a tornado or two cannot be ruled out. See discussion below for further details
- Storm chances decrease into Monday morning with another round of storms expected (60-80%) Monday afternoon and evening, mainly across eastern Kansas. Storms are expected to be strong to severe with all modes of severe weather possible.
- Cooler and quieter weather builds in Tuesday through mid-week. Chances of precipitation return by the weekend.
Area forecast discussion, May 18, 6:39 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Topeka KS 639 PM CDT Sun May 18 2025 .KEY MESSAGES... - Storms likely this afternoon (60-80%), some becoming strong to severe. Main hazard with severe convection will be very large hail (up to 2+ inches possible), but damaging winds and a tornado or two cannot be ruled out. See discussion below for further details - Storm chances decrease into Monday morning with another round of storms expected (60-80%) Monday afternoon and evening, mainly across eastern Kansas. Storms are expected to be strong to severe with all modes of severe weather possible. - Cooler and quieter weather builds in Tuesday through mid-week. Chances of precipitation return by the weekend. && .DISCUSSION... Issued at 226 PM CDT Sun May 18 2025 A potentially concerning day for severe storms is beginning to unfold across the central Plains as mid-level water vapor imagery shows a strong, negatively-tilted trough axis pushing into Colorado and a strong sub-tropical jet streak extending from northern Mexico to the Ozarks. As of 19z, surface features noted from recent surface Obs include a deepening lee cyclone over eastern Colorado with a dry line slowly moving into the panhandles of OK and TX, and a northwest/southeast orientated warm frontal boundary moving north over central Oklahoma with ESE winds north of this boundary in eastern Kansas. Upper 60 and low 70 degree Tds are noted across central Oklahoma with a broad area of 50-60 degree Tds extending from central OK to central Kansas with a northern push noted among surface observations. In addition, elevated convection has begun to develop north of the warm front in northeast OK due to some 700mb warm advection and ample divergence aloft within the subtropical jet streak. Will continue to monitor how these move over the next few hours as these may help to spark convection earlier this afternoon than previously anticipated. This afternoon and tonight: As the upper low in Colorado continues to eject energy into the Plains, the surface cyclone is expected to track east into western Kansas and push the warm front into south-central Kansas by this afternoon. With cooling aloft from the advancing upper low, elevated instabilities will grow and spread north through the afternoon with values approaching 1500-2000 J/kg. Convection that is able to develop north of the warm front this afternoon will remain elevated, but given the very steep ML lapse rates (7.5-8 C) and ~50 knots of 0- 6 km shear, supercells capable of producing very large hail will become an increasing threat. Hail up to the size of baseballs will be likely within the strongest storms this afternoon. Recent RAP and HRRR analysis shows the northwest/southeast-orientated warm front to lift into north-central Kansas around 6-7 PM this evening, posing a risk for a surface-based storm threat. If storms can stay south of the warm front, all modes of severe weather will be possible, including large hail (2+ inches) damaging winds (60-70 mph) and a few tornadoes. As we head further into the evening hours, a 50 knot LLJ is expected to increase across central Kansas, pumping any remaining convection with additional moisture and low-level shear. This could help to refuel any storms that are coming off the dry line in south-central Kansas, pushing them northeast into our area. As these storms will likely be surface based, these would pose another threat for all modes of severe weather, including tornadoes, through 2 AM Monday. That said, storms may also begin to lose a bit of strength as they move into far eastern Kansas as elevated instability begins to decrease. Areas in central and north-central Kansas seem like the areas that will have the greatest severe weather threat with the remaining supercells. Convection will be expected to continue to lose intensity after midnight tonight with some scatted showers/thunderstorms pushing east of the area early Monday morning. Monday afternoon and evening: As the atmosphere recovers from Sunday's convection Monday morning, another round of severe weather will be anticipated across eastern Kansas as the main trough axis and upper low ejects into the central Plains. Over the course of Monday morning and into the afternoon, a 60 knot ML jet will overspread the area as a surface cyclone tracks north across central Nebraska. Ahead of the associated surface trough extending south into central Kansas, WAA should keep most of eastern Kansas socked in with stratus through the morning and early afternoon as a stout EML advects in ahead of the UL wave. This should not limit instability much into the afternoon though as cooling aloft leads to very steep lapse rates and surface Tds increase into the upper 60s and low 70s area wide. Within the warm sector, there is a small chance for enough localized forcing to spark some convection across east-central Kansas late Monday morning into the early afternoon, but confidence is not overly high in these developing. That said, if isolated to scattered storms can develop across east-central Kansas, all modes of severe weather will be possible including large hail, damaging winds and a tornado. The main show will come later and further west along an east-advancing dry line. Latest CAMs depict this dry line stalling across central Kansas in the 3-5 PM timeframe, mainly from a line extending from Dickinson county to south-central KS. This will become a focal point for convection to initiate from. Parameters east of this dry line will support very intense supercells capable of very large hail (2.5+ inches), damaging winds (60-70 mph), and a few tornadoes, some possibly strong and long tracking. Storms that form off the dryline would initially stay isolated with a small boundary-normal shear component pushing them off to the northeast. With low level flow fairly unidirectional, would not be surprised to see these grow upscale within a few hours of initiation, forming into a line as they head into far eastern Kansas. The greatest threat for tornadoes and very large hail would come when storms are isolated with a more wind-driven severe threat coming if/when storms grow upscale. Severe convection should come to an end as storms move east into Missouri by midnight Monday evening. A cold front sweeping in from the west could produce some elevated storms, but these are not expected to be severe Monday night. Tuesday and beyond: Cooler air filters in behind the cold front Tuesday with highs over the next few days topping out in the upper 60s and low 70s. Tuesday through Thursday should remain relatively quiet as most appreciable waves pass north and east of us. Rain/storm chances increase Friday and Saturday with a wave moving into the Plains from the northwest. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 636 PM CDT Sun May 18 2025 Thunderstorms will impact TAF sites early this period. Have maintained a TEMPO with the most likely timeframe, but will amend as radar trends indicate. Storms will be capable of producing hail and damaging wind through the evening hours. Otherwise, winds remain gusty with MVFR CIGS building in. Another round of storms could occur late in the period but confidence is low on timing. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Griesemer AVIATION...Teefey
Hazardous weather outlook, May 18, 6:52 PM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 652 PM CDT Sun May 18 2025 KSZ010>012-024-026-039-040-055-056-059-200000- Marshall-Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage- Franklin-Anderson- 652 PM CDT Sun May 18 2025 This Hazardous Weather Outlook is for east central Kansas and northeast Kansas. .DAY ONE...Tonight. Severe weather potential increases this afternoon and evening. Large hail and heavy rain will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another round of severe weather potential comes Monday afternoon and evening. Large hail and damaging winds will be the main threat, though a few tornadoes will also be possible. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008-009-020>023-034>038-054-058-200000- Republic-Washington-Cloud-Clay-Riley-Pottawatomie-Ottawa-Dickinson- Geary-Morris-Wabaunsee-Lyon-Coffey- 652 PM CDT Sun May 18 2025 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Tonight. Severe weather potential increases this afternoon and evening. Large hail and heavy rain will be the main threats. A tornado and damaging wind threat may increase after 7 PM, particularly in far southern/western portions of the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another round of severe weather potential comes Monday afternoon and evening. Large hail and damaging winds will be the main threat, though a few tornadoes will also be possible. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Special weather statement, May 18, 4:10 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
410 PM CDT Sun May 18 2025
KSZ035-182145-
Dickinson-
410 PM CDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DICKINSON COUNTY
THROUGH 445 PM CDT...
At 409 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Gypsum, moving northeast at 35 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vegetation is possible.
Locations impacted include...
Hope and Carlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3873 9737 3890 9716 3871 9694 3861 9713
3861 9737
TIME...MOT...LOC 2109Z 228DEG 32KT 3860 9739
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
FlanaganLocal storm report, May 18, 6:35 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
635 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM Hail Herington 38.67N 96.95W
05/18/2025 E1.00 Inch Dickinson KS Fire Dept/Rescue
&&Local storm report, May 18, 6:41 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
641 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Hail 1 SSW Woodbine 38.79N 96.97W
05/18/2025 E0.88 Inch Dickinson KS Emergency Mngr
&&Local storm report, May 18, 6:44 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
644 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Hail 1 SSW Woodbine 38.78N 96.96W
05/18/2025 E1.00 Inch Dickinson KS Emergency Mngr
&&Local storm report, May 18, 6:50 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
650 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Hail 4 NNW Woodbine 38.84N 97.00W
05/18/2025 E1.50 Inch Dickinson KS Trained Spotter
&&Local storm report, May 18, 7:09 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
709 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail 3 SW Junction City 39.00N 96.87W
05/18/2025 M1.00 Inch Geary KS Public
&&
STThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 25 min |
| May 18, 7:14 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 31 min |
| May 18, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 34 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 33 min |
| May 18, 7:38 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 37 min |
| May 18, 7:54 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 36 min |
| May 18, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Riley | 47 min |
| May 18, 8:25 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 35 min |
| May 18, 8:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Pottawatomie, Riley | 34 min |
| May 18, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 18 min |
| May 18, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Riley | 19 min |
| May 18, 9:34 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 26 min |
| May 18, 9:44 PM CDT | Special Weather Statement | TOP | Anderson | 46 min |
| May 18, 11:18 PM CDT | Special Weather Statement | TOP | Cloud | 27 min |
| May 18, 11:52 PM CDT | Special Weather Statement | TOP | Cloud, Washington | 23 min |
| May 19, 12:20 AM CDT | Special Weather Statement | TOP | Jackson | 25 min |
| May 19, 1:01 AM CDT | Special Weather Statement | TOP | Wabaunsee | 29 min |
| May 19, 1:30 AM CDT | Special Weather Statement | TOP | Wabaunsee | 30 min |
| May 19, 1:35 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 25 min |
| May 19, 1:54 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 36 min |
| May 19, 2:05 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 25 min |
| May 19, 2:26 AM CDT | Special Weather Statement | TOP | Jefferson | 34 min |
| May 19, 2:41 PM CDT | Special Weather Statement | TOP | Anderson | 34 min |
| May 19, 2:48 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 42 min |
| May 19, 3:14 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Douglas, Franklin | 46 min |
| May 19, 3:28 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin | 21 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 31 min |
| May 19, 3:55 PM CDT | Areal Flood Advisory | TOP | Anderson, Franklin | 3 hr |
| May 19, 3:55 PM CDT | Special Weather Statement | TOP | Marshall | 50 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 48 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 35 min |
| May 19, 4:35 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 40 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 19 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 52 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 22 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 17 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 49 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 30 min |
| May 19, 5:23 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 37 min |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 47 min |
| May 19, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 46 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie, Wabaunsee | 26 min |
| May 19, 6:04 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 41 min |
| May 19, 6:21 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 24 min |
| May 19, 6:24 PM CDT | Flash Flood Warning | TOP | Wabaunsee | 4 hr |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 32 min |
| May 19, 6:31 PM CDT | Flash Flood Warning | TOP | Jackson, Pottawatomie | 4 hr |
| May 19, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 37 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 24 min |
| May 19, 6:42 PM CDT | Tornado Warning | TOP | Wabaunsee | 18 min |
| May 19, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.